Journal of Economic Literature: Vol. 48 No. 2 (June 2010)


Articles

Regression Discontinuity Designs in Economics (pp. 281-355)
David S. Lee and Thomas Lemieux
Abstract/Tools | Full-text Article


Journal of Economic Literature


Quick Tools:

Sign up for Email Alerts

Follow us on Twitter

Subscription Information
(Institutional Administrator Access)

Explore:

JEL - All Issues

JEL - Forthcoming Articles

JEL Indexes (Members Only)


Virtual Field Journals


AEA Member Login:


AEAweb | AEA Journals | Contact Us